Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Heisenberg algebras and rational double affine Hecke algebras


Authors: P. Shan and E. Vasserot
Journal: J. Amer. Math. Soc. 25 (2012), 959-1031
MSC (2010): Primary 06B15, 33D80
DOI: https://doi.org/10.1090/S0894-0347-2012-00738-3
Published electronically: April 23, 2012
MathSciNet review: 2947944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We relate the filtration by the support on the Grothendieck group $ [\mathcal {O}]$ of the category $ \mathcal {O}$ of cyclotomic rational double affine Hecke algebras to a representation-theoretic grading on $ [\mathcal {O}]$, defined using the action of an affine Lie algebra and of a Heisenberg algebra on the Fock space. This implies a recent conjecture of Etingof. The proof uses a categorification of the Heisenberg action, which is new, and a categorification of the affine Lie algebra action, which was introduced by the first author in an earlier paper.


References [Enhancements On Off] (What's this?)

  • 1. Andersen, H.H., Polo, P., Wen, K., Representations of quantum algebras, Invent. Math., 104 (1991), 1-60. MR 1094046 (92e:17011)
  • 2. Bezrukavnikov, R., Etingof, P., Parabolic induction and restriction functors for rational Cherednik algebras, Selecta Math. (N.S.) 14 (2009), 397-425. MR 2511190 (2010e:20007)
  • 3. Berest, Y., Etingof, P., Ginzburg, V., Finite dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 19 (2003), 1053-1088. MR 1961261 (2004h:16027)
  • 4. Carter, R., Lie algebras of finite and affine type, Cambridge University Press, Cambridge, 2005. MR 2188930 (2006i:17001)
  • 5. Cherednik, I., Double affine Hecke algebras, London Mathematical Society Lecture Note Series 319, Cambridge University Press, Cambridge, 2005. MR 2133033 (2007e:32012)
  • 6. Deligne, P., Catégories tannakiennes, The Grothendieck Festschrift, Vol. II, 111-195, Progr. Math., 87, Birkhäuser Boston, Boston, MA, 1990. MR 1106898 (92d:14002)
  • 7. Dipper, R., Donkin, S. Quantum $ GL_n$, Proc. London Math. Soc. 63 (1991), 165-211. MR 1105721 (92g:16055)
  • 8. Dipper, R., James, G., q-Tensor Space and q-Weyl Modules, Trans. Amer. Math. Soc. 327 (1991), 251-282. MR 1012527 (91m:20061)
  • 9. Donkin, S., The $ q$-Schur Algebra, London Mathematical Society Lecture Note Series, 253, Cambridge University Press, Cambridge, 1998. MR 1707336 (2001h:20072)
  • 10. Doty, S., Giaquinto, A. Presenting Schur algebras, Int. Math. Res. Not. 36 (2002), 1907-1944. MR 1920169 (2004e:16037)
  • 11. Etingof, P., Symplectic reflection algebras and affine Lie algebras, arXiv:1011.4584.
  • 12. Frenkel, I, Jing, N., Wang, W., Vertex representations via finite groups and the McKay correspondence, Internat. Math. Res. Notices 4 (2000), 195-222. MR 1747618 (2001c:17042)
  • 13. Ginzburg, V., On primitive ideals, Selecta Math. (N.S.) 9 (2003), 379-407. MR 2006573 (2005f:16039)
  • 14. Ginzburg, V., Guay, N., Opdam, E., Rouquier, R., On the category O for rational Cherednik algebras, Invent. Math. 154 (2003), 617-651. MR 2018786 (2005f:20010)
  • 15. Gordon, I., Quiver varieties, category $ \mathcal {O}$ for rational Cherednik algebras and Hecke algebras, Int. Math. Res. Pap. 3 (2008). MR 2457847 (2010c:16032)
  • 16. Jantzen, J.C., Representations of Algebraic Groups, 2nd edition, Mathematical Surveys and Monographs, 107, American Mathematical Society, Providence, RI. 2003. MR 2015057 (2004h:20061)
  • 17. Jimbo, M., A $ q$-analogue of $ U(gl(n + 1))$, Hecke algebra, and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), 247-252. MR 841713 (87k:17011)
  • 18. Jimbo, M., Misra, K.C., Miwa, T., Okado, M., Combinatorics of representations of
    $ Uq ({\widehat {\textup {sl}}}(n))$ at $ q = 0$
    , Comm. Math. Phys. 136 (1991), 543-566. MR 1099695 (93a:17015)
  • 19. Kac, V. Infinite dimensional Lie algebras, 3rd edition, Cambridge Univ. Press, Cambridge, 1990. MR 1104219 (92k:17038)
  • 20. Kashiwara, M., Schapira, P., Sheaves on manifolds, Springer, 2006. MR 1299726 (95g:58222)
  • 21. Kleshchev, A., Linear and projective representations of symmetric groups, Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2005. MR 2165457 (2007b:20022)
  • 22. Kirillov, A.N., Reshetikhin, N. $ q$-Weyl group and a multiplicative formula for universal $ R$-matrices, Comm. Math. Phys. 134 (1990), 421-431. MR 1081014 (92c:17023)
  • 23. Kumar, S. Kac-Moody groups, their flag varieties and representation theory, Birkhäuser, 2002. MR 1923198 (2003k:22022)
  • 24. Lyle, S., Mathas, A., Blocks of cyclotomic Hecke algebras, Adv. Math. 216 (2007), 854-878. MR 2351381 (2008m:20012)
  • 25. Leclerc, B., Miyachi, H., Some closed formulas for canonical bases of Fock spaces, Representation Theory 6 (2002), 290-312. MR 1927956 (2004a:17022)
  • 26. Lusztig, G., Introduction to quantum groups, Progress in Mathematics, 110, Birkhäuser Boston, Boston, 1993. MR 1227098 (94m:17016)
  • 27. Macdonald, I.G. Symmetric Functions and Hall Polynomials, 2nd edition, Oxford Mathematical Monographs, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1995. MR 1354144 (96h:05207)
  • 28. Miemietz, V. On representations of affine Hecke algebras of type B, Algebr. Represent. Theor. 11 (2008), 369-405. MR 2417511 (2010j:20010)
  • 29. Nakanishi, T., Tsushiya, T., Level-Rank Duality of WZW Models in Conformal Field Theory, Comm. Math. Phys. 144 (1992), 351-372. MR 1152377 (93a:81181)
  • 30. Pressley, A., Segal, G., Loop groups, Oxford University Press, 1988. MR 0900587 (88i:22049)
  • 31. Parshall, B., Wang, J. P., Quantum linear groups, Memoirs Amer. Math. Soc. 439 (1991). MR 1048073 (91g:16028)
  • 32. Rouquier, R., $ q$-Schur algebras and complex reflection groups, Mosc. Math. J. 8 (2008), 119-158. MR 2422270 (2010b:20081)
  • 33. Shan, P., Crystals of Fock spaces and cyclotomic rational double affine Hecke algebras, Ann. Sci. Ecole Norm. Sup. 44 (2011), 147-182. MR 2760196 (2012c:20009)
  • 34. Suzuki, T., Double affine Hecke algebras, affine coinvariants and Kostka polynomials, C. R. Math. Acad. Sci. Paris 343 (2006), 383-386. MR 2259877 (2007f:17038)
  • 35. Uglov, D. Canonical bases of higher-level $ q$-deformed Fock spaces and Kazhdan-Lusztig polynomials, in ``Physical combinatorics (Kyoto 1999)'', 249-299, Birkhäuser, Boston, 2000. MR 1768086 (2001k:17030)
  • 36. Varagnolo, M., Vasserot, E., Cyclotomic double affine Hecke algebras and affine parabolic category $ \mathcal {O}$, Adv. Math. 225 (2010), 1523-1588. MR 2673739
  • 37. Wilcox, S., Supports of representations of the rational Cherednik algebra of type A, arXiv:1012.2585.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 06B15, 33D80

Retrieve articles in all journals with MSC (2010): 06B15, 33D80


Additional Information

P. Shan
Affiliation: Université Paris 7, UMR CNRS 7586, F-75013 Paris, France
Email: shan@math.jussieu.fr

E. Vasserot
Affiliation: Université Paris 7, UMR CNRS 7586, F-75013 Paris, France
Email: vasserot@math.jussieu.fr

DOI: https://doi.org/10.1090/S0894-0347-2012-00738-3
Received by editor(s): March 22, 2011
Received by editor(s) in revised form: October 30, 2011, and February 12, 2012
Published electronically: April 23, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society